Previous |  Up |  Next


Title: Dualization of van Douwen diagram (English)
Author: Cichoń, J.
Author: Majcher, B.
Author: Węglorz, B.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 33
Issue: 2
Year: 1992
Pages: 27-29
Category: math
MSC: 03E05
MSC: 03E35
MSC: 03E50
MSC: 05A17
MSC: 05A18
idZBL: Zbl 0794.03065
idMR: MR1287221
Date available: 2012-10-05T23:20:59Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_033-1992-2_4.pdf 276.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo